# SDR R61A2022012700065

- Difficulty date: January 18, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 34,683 hours, 26,558 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING DRILL UP ON STGR 29R FR 77-78. MIS-LOCATED SPLICE FASTENER HOLE IN STGR 29R.  PERFORMED STRINGER SPLICE REPAIR STGR 29R FR 77/78 REF ETD2022-170-000112-B
